A certain dense set in a space of linear systems
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 755-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a20,
author = {V. M. Millionshchikov},
title = {A certain dense set in a space of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {755--757},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a20/}
}
V. M. Millionshchikov. A certain dense set in a space of linear systems. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 755-757. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a20/